# SDR R61A20110130

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 17,615 hours, 11,590 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON WASTE SERVICE DOOR AND HINGE.  MX REMOVED AND REPLACED THE HINGE AND FOUND NO DAMAGE TO THE DOOR IAW EMB 170 SRM 51-44-02.  CLEANED AND RESTORED TOP COAT IAW EMB 170 CMM 25-22-40 AND SRM 51-23-06.  A/C STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
